The zeta functional determinants on manifolds with boundary

Research output: Contribution to journalArticle

38 Scopus citations

Abstract

In this paper we derive some geometric formulas for the quotient of the zeta functional determinants for certain elliptic boundary value problems on Riemannian 3 and 4-manifolds with smooth boundary.

Original languageEnglish (US)
Pages (from-to)327-362
Number of pages36
JournalJournal of Functional Analysis
Volume147
Issue number2
DOIs
StatePublished - Jul 1 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'The zeta functional determinants on manifolds with boundary'. Together they form a unique fingerprint.

  • Cite this